# SDR HEEA083596

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,627 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851352
- Part serial: 2131
- Condition: Malfunctioned
- Location: Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SYSTEM WON'T PAINT NOISE BAND. SHOP REPAIR.
